Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 147, NWS Omaha, NE

June 19, 2011Fremont County, Mills County, Page County, Iowa; Cass County, Lancaster County, Otoe County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 19, 2011, 9:56 PM CDT for Fremont County, Mills County, Page County, Iowa; Cass County, Lancaster County, Otoe County, Nebraska. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 9:56 PM CDT (02:56 UTC)
Expired
Jun 19, 2011, 10:45 PM CDT
In force
49 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Fremont County, IA, Mills County, IA, Page County, IA, Cass County, NE, Lancaster County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 88 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:00 PM CDTHAIL 14 Ene Nebraska City, IA
Jun 19, 10:00 PM CDTHAIL 14 S Clarinda, IA
Jun 19, 10:00 PM CDTHAIL 2.5Nebraska City, NEHAIL FELL AROUND 10-1015 PM.
Jun 19, 10:03 PM CDTHAIL 0.88N Clarinda, IA
Jun 19, 10:15 PM CDTHAIL 0.75Eagle, NE
Jun 19, 10:30 PM CDTHAIL 2Nebraska City, NE
Jun 19, 10:50 PM CDTHAIL 0.5Sidney, IAALSO LOCALLY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:51 PM CDTTornado WatchSPC7 hr
Jun 19, 9:49 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2452 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WUUS53 KOAX 200256
SVROAX
IAC071-129-145-NEC025-109-131-200345-
/O.NEW.KOAX.SV.W.0147.110620T0256Z-110620T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 PM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREMONT COUNTY IN SOUTHWEST IOWA...
  SOUTHERN MILLS COUNTY IN SOUTHWEST IOWA...
  PAGE COUNTY IN SOUTHWEST IOWA...
  SOUTHERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  CENTRAL LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  NORTHERN OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1045 PM CDT

* AT 952 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED  PING
  PONG BALL SIZE HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR
  HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  LINCOLN TO FARRAGUT...AND MOVING NORTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...FARRAGUT...SIDNEY...AVOCA...ELMWOOD...SHENANDOAH...
  UNION...CLARINDA...NEHAWKA...WEEPING WATER...WAVERLY...MURDOCK...
  GREENWOOD...MURRAY...ESSEX...EAGLE...YORKTOWN...ALVO...THURMAN AND
  MANLEY.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 401 AND 415.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
10 AND 25.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
57 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

&&

LAT...LON 4058 9541 4070 9674 4098 9670 4088 9492
      4058 9491
TIME...MOT...LOC 0256Z 185DEG 9KT 4080 9662 4069 9547
WIND...HAIL 60MPH 1.50IN

$$

FOLTZ
3 follow-up statements
254 
WWUS53 KOAX 200308
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1008 PM CDT SUN JUN 19 2011

IAC071-129-145-NEC025-109-131-200345-
/O.CON.KOAX.SV.W.0147.000000T0000Z-110620T0345Z/
PAGE IA-MILLS IA-FREMONT IA-CASS NE-LANCASTER NE-OTOE NE-
1008 PM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OTOE...EAST CENTRAL LANCASTER...CASS...FREMONT...SOUTHERN MILLS AND
PAGE COUNTIES UNTIL 1045 PM CDT...

AT 1006 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF WAVERLY TO FARRAGUT...MOVING NORTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SIDNEY...AVOCA...ELMWOOD...SHENANDOAH...UNION...CLARINDA...
  NEHAWKA...WEEPING WATER...WAVERLY...MURDOCK...GREENWOOD...MURRAY...
  ESSEX...YORKTOWN...ALVO...THURMAN...MANLEY...RANDOLPH...TABOR AND
  IMOGENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

&&

LAT...LON 4058 9541 4074 9659 4097 9659 4088 9492
      4058 9491
TIME...MOT...LOC 0308Z 185DEG 9KT 4082 9652 4072 9547
WIND...HAIL 60MPH 1.75IN

$$

FOLTZ
986 
WWUS53 KOAX 200316
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1016 PM CDT SUN JUN 19 2011

NEC109-200326-
/O.CAN.KOAX.SV.W.0147.000000T0000Z-110620T0345Z/
LANCASTER NE-
1016 PM CDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LANCASTER COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

LAT...LON 4058 9491 4058 9541 4072 9646 4096 9646
      4088 9492
TIME...MOT...LOC 0316Z 239DEG 12KT 4080 9634 4066 9526

$$

IAC071-129-145-NEC025-131-200345-
/O.CON.KOAX.SV.W.0147.000000T0000Z-110620T0345Z/
PAGE IA-MILLS IA-FREMONT IA-CASS NE-OTOE NE-
1016 PM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OTOE...SOUTHERN CASS...FREMONT...SOUTHERN MILLS AND PAGE COUNTIES
UNTIL 1045 PM CDT...

AT 1011 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELMWOOD
TO COIN...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  COIN...GREENWOOD...AVOCA...FARRAGUT...SIDNEY...ELMWOOD...UNION...
  NEHAWKA...SHENANDOAH...WEEPING WATER...MURDOCK...CLARINDA...
  ESSEX...MURRAY...ALVO...COLLEGE SPRINGS...YORKTOWN...THURMAN...
  MANLEY AND PIERCE RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

&&

LAT...LON 4058 9491 4058 9541 4072 9646 4096 9646
      4088 9492
TIME...MOT...LOC 0316Z 239DEG 12KT 4080 9634 4066 9526
WIND...HAIL 60MPH 1.75IN

$$

FOLTZ
049 
WWUS53 KOAX 200340
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1040 PM CDT SUN JUN 19 2011

IAC071-129-145-NEC025-131-200350-
/O.EXP.KOAX.SV.W.0147.000000T0000Z-110620T0345Z/
PAGE IA-MILLS IA-FREMONT IA-CASS NE-OTOE NE-
1040 PM CDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OTOE...SOUTHERN
CASS...FREMONT...SOUTHERN MILLS AND PAGE COUNTIES IS BEING
REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

LAT...LON 4058 9491 4058 9541 4072 9646 4096 9646
      4088 9492
TIME...MOT...LOC 0340Z 239DEG 12KT 4084 9625 4070 9517

$$

FOLTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, Jun 19, 3:00 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 19 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE WEATHER WILL BE
LIKELY TONIGHT AS A WARM FRONT THAT CURRENTLY EXTENDS FROM
NORTHWEST KANSAS THROUGH WEST CENTRAL MISSOURI MOVES NORTHWARD
THIS EVENING...WHICH WILL BE AN INCREASING TRIGGER FOR
THUNDERSTORMS...ESPECIALLY AS LOW LEVEL JET STRENGTHENS LATER
THIS EVENING. EXTREME INSTABILITY HAS DEVELOPED ALONG THE BOUNDARY
WITH 40 TO 50KTS OF BULK SHEAR...BUT VERY STRONG 0-1KM SHEAR...
THUS THERE WILL BE A TORNADO THREAT WITH ANY STORMS THAT DEVELOP
ALONG/NORTH OF THE BOUNDARY THIS EVENING. MEANWHILE...CONVECTION
DEVELOPING ACROSS THE HIGH PLAINS WILL LIKELY MOVE EASTWARD AS A
FORWARD PROPAGATING MCS LATER THIS EVENING BUT ESPECIALLY
OVERNIGHT WITH A WIND AND HAIL THREAT ACROSS NORTHEASTERN NEBRASKA
LATER TONIGHT. SEVERE WEATHER CONFERENCE CALL AT 2 PM ADDRESSED
MOST CONCERNS...AND HAVE NO DOUBT THAT MUCH OF THE CWFA WILL
EVENTUALLY BE IN A TORNADO WATCH LATER THIS EVENING.

SURFACE LOW MOVES TO CENTRAL KANSAS BY DAYBREAK MONDAY WITH THE
WARM FRONT MAKING NORTHWARD PROGRESS TO NORTHEAST NEBRASKA. COULD
STILL BE AN ONGOING MCS ACROSS NORTHEAST NEBRASKA EARLY
MONDAY...BUT THEN THE REMAINDER OF THE FORECAST AREA BECOMES
CAPPED ONCE AGAIN AND POTENTIALLY HOT IN THE LOWER 90S...BUT
SURFACE LOW MOVES INTO SOUTH CENTRAL NEBRASKA THROUGH THE
AFTERNOON...WITH DRY LINE ADVANCING EASTWARD...WHICH SETS THE
STAGE FOR ANOTHER ROUND OF SEVERE STORMS LATE MONDAY AFTERNOON AND
EVENING WITH ANOTHER TORNADIC THREAT...WITH VERY STRONG 0-1KM
SHEAR...BUT ALSO BECAUSE OF BACKED SURFACE WINDS...SUBSTANTIAL
DIRECTIONAL SHEAR EXISTS.

SURFACE LOW MOVES TO NEAR KSUX BY DAYBREAK TUESDAY THEN TO CENTRAL
MINNESOTA THROUGH THE DAY. THIS WILL RESULT IN NUMEROUS SHOWERS
AND THUNDERSTORMS CONTINUING ON TUESDAY. SURFACE LOW THEN ROTATES
AROUND ITSELF THROUGH WEDNESDAY...WHICH BRINGS ADDITIONAL RAIN
INTO THE AREA...ALONG WITH NORTHWEST WINDS AT 15 TO 25 MPH AND
COOL TEMPERATURES.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. SURFACE LOW PULLS
AWAY EARLY IN THE PERIOD...BUT A NEW FRONT DEVELOPS ACROSS THE
AREA THAT COULD BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT AND FRIDAY...BUT THEN ALSO THROUGH THE WEEKEND AS ZONAL FLOW
REMAINS ACROSS THE PLAINS AND ADDITIONAL SUBTLE WAVES MOVE THROUGH
ON A WESTERLY FLOW.

DEWALD

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

VFR WITH OCCASIONAL MVFR IS EXPECTED THROUGH THE TAF PD. FORECAST
BECOMES QUITE COMPLICATED WITH THUNDERSTORM ACTIVITY FORECAST TO
DEVELOP AND MOVE THRU TAF SITES AFTER 00Z. SCATTERED TSTMS COULD
AFFECT TAF SITES THRU 12Z.

KERN

&&

.HYDROLOGY...

LEVEE OVERTOPPING OR FAILING BETWEEN HAMBURG AND BROWNVILLE
ALLOWED THE POOLED WATER IN THE EXTREME TIP OR NORTHWESTERN
MISSOURI TO RUSH BACK INTO THE MISSOURI RIVER. THIS RESULTED IN A
1.9 FOOT RISE AT BROWNVILLE FROM 230 AM THROUGH NOON...WHICH
ALLOWED THE STAGE TO EXCEED THE PREVIOUS RECORD OF 44.2 FEET SET
BACK IN 1993. THIS RESULTED IN OVERTOPPING OF FEDERAL LEVEE 550 IN
NORTHWESTERN MISSOURI. ALSO...ANOTHER LEVEE BREECH VERY EARLY THIS
MORNING HAS AFFECTED THE STAGE AT RULO WITH A SIGNIFICANT DROP. FLASH
FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI SIDE OF RIVER.

DEWALD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jun 19, 5:40 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
540 PM CDT SUN JUN 19 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-201100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
540 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF
THE AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY
FOR PARTS OF SOUTHEAST NEBRASKA PRIOR TO 11 PM. THE SEVERE WEATHER
RISK WILL CONTINUE OVERNIGHT.

A MOIST AND UNSTABLE AIRMASS HA LIFTED NORTHWARD INTO SOUTHEAST
NEBRASKA LATE SUNDAY...NORTH OF A WARM FRONT. STORMS MAY DEVELOP
NEAR THE WARM FRONT THIS EVENING...BUT THERE IS A STRONG CAP WHICH
WILL TEND TO INHIBIT DEVELOPMENT. IF STORMS CAN BREAK THE CAP...
THEY WILL BE CAPABLE OF PRODUCING PRODUCING VERY LARGE HAIL AND
POSSIBLY TORNADOES.

OTHER THUNDERSTORMS ACROSS PARTS OF WESTERN AND NORTH CENTRAL
NEBRASKA WILL DEVELOP EASTWARD TONIGHT. THESE STORMS ARE EXPECTED
TO MOVE INTO EASTERN NEBRASKA LATER THIS EVENING AND THROUGH THE
OVERNIGHT HOURS. THESE STORMS ARE ALSO LIKELY TO BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD
GENERALLY END LATE TONIGHT AS THE STORMS MOVE OUT OF THE AREA.

A MODERATE RISK OF SEVERE STORMS WILL CONTINUE ON MONDAY AS A
COMPLEX LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE MOVE
OUT INTO THE CENTRAL PLAINS. SIGNIFICANT SEVERE WEATHER APPEARS
POSSIBLE WITH THIS SYSTEM.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

SEVERE STORMS COULD LINGER INTO MONDAY NIGHT. THERE IS ALSO A CHANCE
OF THUNDERSTORMS TUESDAY BUT THESE ARE NOT EXPECTED TO BE SEVERE.

THE NEXT CHANCE OF THUNDERSTORMS IS FROM THURSDAY NIGHT INTO SUNDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF THE
AREA...MAINLY SOUTHEAST NEBRASKA. SPOTTERS MAY BE NEEDED ON MONDAY
AS WELL...IN THE AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 19, 9:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             NEBRASKA CITY           40.68N 95.86W
06/19/2011  E0.50 INCH       OTOE               NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Jun 19, 9:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             NEBRASKA CITY           40.68N 95.86W
06/19/2011  M1.00 INCH       OTOE               NE   EMERGENCY MNGR

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:16 PM CDTSevere Thunderstorm WarningOAXFremont, Page44 min
Jun 19, 9:40 PM CDTTornado WarningOAXFremont, Page35 min
Jun 19, 10:12 PM CDTTornado WarningOAXFremont, Page48 min
Jun 19, 10:39 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Page51 min
Jun 19, 10:47 PM CDTFlash Flood WarningOAXFremont, Page6 hr
Jun 19, 11:31 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page44 min
Jun 20, 1:33 AM CDTSevere Thunderstorm WarningOAXMonona42 min
Jun 20, 1:52 AM CDTSevere Thunderstorm WarningOAXHarrison38 min
Jun 20, 2:49 AM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby41 min
Jun 20, 2:59 AM CDTSevere Thunderstorm WarningOAXHarrison46 min
Jun 20, 3:27 AM CDTSevere Thunderstorm WarningOAXHarrison, Shelby48 min
Jun 20, 3:31 PM CDTFlash Flood WatchOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more7 hr
Jun 19, 11:36 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders39 min
Jun 19, 11:52 PM CDTFlash Flood WarningOAXCass5 hr
Jun 20, 12:13 AM CDTSevere Thunderstorm WarningOAXDouglas, Saunders37 min
Jun 20, 12:21 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders39 min
Jun 20, 12:30 AM CDTSevere Thunderstorm WarningOAXSaunders24 min
Jun 20, 12:48 AM CDTSevere Thunderstorm WarningOAXDodge42 min
Jun 20, 1:38 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte52 min
Jun 20, 1:50 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte40 min
Jun 20, 2:25 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders50 min
Jun 20, 2:38 AM CDTAreal Flood AdvisoryOAXDodge5 hr
Jun 20, 2:57 AM CDTAreal Flood AdvisoryOAXDodge, Saunders4 hr
Jun 20, 3:55 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte, Seward50 min
Jun 20, 8:00 AM CDTRiver Flood WarningOAXDodge24 hr
Jun 20, 5:00 PM CDTSevere Thunderstorm WarningOAXJefferson45 min
Jun 20, 5:43 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline47 min
Jun 20, 6:22 PM CDTSevere Thunderstorm WarningOAXPlatte38 min
Jun 20, 6:27 PM CDTSevere Thunderstorm WarningOAXAntelope48 min
Jun 20, 6:37 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline23 min
Jun 20, 6:57 PM CDTSevere Thunderstorm WarningOAXMadison, Platte63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.